Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IbbyCuZ

Accutane and Weightlifting ?

Recommended Posts

If i weighttrain and take accutane at the same time will this make my acne worse ?

just curious coz i read stuff bout weighttrainin causing acne ? is this true ? should i stop training just until the course is finished ?

Link to comment
Share on other sites

nah it shouldnt

i weightlifted during accutane, though near the end i didnt do it that much, not because of joint problems/sorness since i never experienced that, but because accutane was making me more tired, so i couldnt be bothered. I cleared up pretty early into my course and weightlifting didnt make me breakout more, i dont even wash my face after i lift, since i dont like overwashing, i just wipe the sweat away with my hands, maybe not the best idea though...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×